Alert archive / Montana / High Wind Watches in 2017
High Wind Watch 13, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Nov 25, 2017, 1:52 PM MST. It took effect at Nov 27, 2017, 12:00 AM MST. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2017, 1:52 PM MST (20:52 UTC)
- In effect from
- Nov 27, 2017, 12:00 AM MST
- Expired
- Nov 27, 2017, 2:23 AM MST
- In force
- 2 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
712 WWUS75 KTFX 252052 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 152 PM MST Sat Nov 25 2017 MTZ009>013-044>051-261200- /O.NEW.KTFX.HW.A.0013.171127T0700Z-171128T0000Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Toole-Liberty-Eastern Pondera-Blaine- Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Bynum, Choteau, Augusta, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 152 PM MST Sat Nov 25 2017 ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... The National Weather Service in Great Falls has issued a High Wind Watch, which is in effect from late Sunday night through Monday afternoon. * Winds: West 30 to 40 mph, with gusts up to 65 mph. * Timing: Strong winds are possible across North Central MT from late Sunday night through Monday afternoon. * Impacts: Strong winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. && $$ http://www.weather.gov/greatfalls
6 follow-up statements
584 WWUS75 KTFX 260320 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 820 PM MST Sat Nov 25 2017 MTZ009>013-044>051-261200- /O.CON.KTFX.HW.A.0013.171127T0700Z-171128T0000Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Toole-Liberty-Eastern Pondera-Blaine- Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Bynum, Choteau, Augusta, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 820 PM MST Sat Nov 25 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... * Winds: West 30 to 40 mph, with gusts near 60 mph. * Timing: Strong winds are possible across North Central MT from late Sunday night through Monday afternoon. * Impacts: Strong winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. && $$ http://www.weather.gov/greatfalls
994 WWUS75 KTFX 260914 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 214 AM MST Sun Nov 26 2017 MTZ009>013-044>051-270000- /O.CON.KTFX.HW.A.0013.171127T0700Z-171128T0000Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Toole-Liberty-Eastern Pondera-Blaine- Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Bynum, Choteau, Augusta, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 214 AM MST Sun Nov 26 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON... * Winds: West 30 to 40 mph, with gusts near 60 mph. * Timing: Strong winds are possible across North Central MT from late Sunday night through Monday afternoon. * Impacts: Strong winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. && $$ http://www.weather.gov/greatfalls
211 WWUS75 KTFX 262107 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 207 PM MST Sun Nov 26 2017 MTZ009>011-013-044-045-047-271200- /O.UPG.KTFX.HW.A.0013.171127T0700Z-171128T0000Z/ /O.NEW.KTFX.HW.W.0017.171127T0700Z-171128T0000Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole- Liberty-Blaine- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Chinook, Harlem, and Hays 207 PM MST Sun Nov 26 2017 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST MONDAY... The National Weather Service in Great Falls has issued a High Wind Warning, which is in effect from Midnight tonight to 5 PM MST Monday. the High Wind Watch is no longer in effect. * Winds: West 35 to 45 mph, with gusts near 65 mph. * Timing: Periods of strong winds are expected from late tonight through Monday. * Impacts: Strong winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. $$ MTZ012-046-048>051-271200- /O.EXT.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/ Cascade-Eastern Pondera-Southern Rocky Mountain Front- Eastern Teton-Judith Basin-Fergus- Including the following locations Great Falls, Cascade, Belt, Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 207 PM MST Sun Nov 26 2017 ...HIGH WIND WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... * Winds: West 30 to 40 mph, with gusts near 60 mph. * Timing: Periods of strong winds are possible on Monday. * Impacts: Strong winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. $$ http://www.weather.gov/greatfalls
090 WWUS75 KTFX 270345 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 845 PM MST Sun Nov 26 2017 MTZ009>011-013-044-045-047-271200- /O.CON.KTFX.HW.W.0017.171127T0700Z-171128T0000Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole- Liberty-Blaine- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Chinook, Harlem, and Hays 845 PM MST Sun Nov 26 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST MONDAY... * Winds: West 35 to 45 mph, with gusts near 65 mph. * Timing: Periods of strong winds are expected from late tonight through Monday. * Impacts: Strong winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. $$ MTZ012-046-048>051-271200- /O.CON.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/ Cascade-Eastern Pondera-Southern Rocky Mountain Front- Eastern Teton-Judith Basin-Fergus- Including the following locations Great Falls, Cascade, Belt, Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 845 PM MST Sun Nov 26 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM MST MONDAY THROUGH MONDAY AFTERNOON... * Winds: West 30 to 40 mph, with gusts near 60 mph. * Timing: Periods of strong winds are possible on Monday. * Impacts: Strong winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. $$ http://www.weather.gov/greatfalls
990 WWUS75 KTFX 270548 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 1048 PM MST Sun Nov 26 2017 MTZ050-051-271800- /O.EXB.KTFX.HW.W.0017.171127T0548Z-171127T1200Z/ /O.CON.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/ Judith Basin-Fergus- Including the following locations Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 1048 PM MST Sun Nov 26 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM MST MONDAY THROUGH MONDAY AFTERNOON... The National Weather Service in Great Falls has issued a High Wind Warning, which is in effect until 5 AM MST Monday. * Winds: West 35 to 50 mph with gusts to 70 mph during the overnight tonight. West wind 25 to 35 mph with possible gusts up to 60 mph Monday morning through Monday afternoon. * Timing: Periods of strong winds are occurring now, and will be possible again later Monday morning through Monday afternoon. * Impacts: Damaging winds will blow down trees and power lines. Some power outages and property damage are expected. Travel will be difficult, especially for lightweight and high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ MTZ009>011-013-044-045-047-271800- /O.CON.KTFX.HW.W.0017.171127T0700Z-171128T0000Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole- Liberty-Blaine- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Chinook, Harlem, and Hays 1048 PM MST Sun Nov 26 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... * Winds: West 25 to 35 mph with gusts up to 60 mph. * Timing: Periods of strong winds are expected from late tonight through Monday. * Impacts: Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be difficult, especially for lightweight and high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. $$ MTZ012-046-048-049-271800- /O.CON.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/ Cascade-Eastern Pondera-Southern Rocky Mountain Front- Eastern Teton- Including the following locations Great Falls, Cascade, Belt, Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, Fairfield, and Dutton 1048 PM MST Sun Nov 26 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM MST MONDAY THROUGH MONDAY AFTERNOON... * Winds: West 25 to 40 mph with gusts up to 60 mph. * Timing: Periods of strong winds are possible on Monday. * Impacts: Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Listen to NOAA Weather Radio or your local media for the latest updates on this situation. $$ http://www.weather.gov/greatfalls
666 WWUS75 KTFX 270923 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 223 AM MST Mon Nov 27 2017 MTZ050-051-280000- /O.CAN.KTFX.HW.W.0017.000000T0000Z-171127T1200Z/ /O.UPG.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/ /O.NEW.KTFX.HW.W.0018.171127T1400Z-171128T0000Z/ Judith Basin-Fergus- Including the following locations Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 223 AM MST Mon Nov 27 2017 ...HIGH WIND WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... The National Weather Service in Great Falls has issued a High Wind Warning, which is in effect from 7 AM this morning to 5 PM MST this afternoon. The High Wind Watch is no longer in effect. * Winds: West 20 to 35 mph with gusts up to 60 mph. * Timing: Later this morning through this afternoon. * Impacts: Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be difficult, especially for lightweight and high-profile vehicles. Listen to NOAA Weather Radio or your local media for the latest updates on this situation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ MTZ009>011-013-044-045-047-280000- /O.CAN.KTFX.HW.W.0017.000000T0000Z-171128T0000Z/ /O.NEW.KTFX.HW.W.0018.171127T1400Z-171128T0000Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole- Liberty-Blaine- Including the following locations Logan Pass, Marias Pass, Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Chinook, Harlem, and Hays 223 AM MST Mon Nov 27 2017 ...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... The National Weather Service in Great Falls has issued a High Wind Warning, which is in effect from 7 AM this morning to 5 PM MST this afternoon. * Winds: West 20 to 35 mph with gusts up to 60 mph. * Timing: Periods of strong winds are expected later this morning through this afternoon. * Impacts: Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. Listen to NOAA Weather Radio or your local media for the latest updates on this situation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ MTZ012-048-049-271030- /O.CAN.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/ Cascade-Southern Rocky Mountain Front-Eastern Teton- 223 AM MST Mon Nov 27 2017 ...HIGH WIND WATCH IS CANCELLED... The National Weather Service in Great Falls has cancelled the High Wind Watch. Gusty winds are expected today, but are expected to remain below warning criteria. $$ MTZ046-280000- /O.UPG.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/ /O.NEW.KTFX.HW.W.0018.171127T1400Z-171128T0000Z/ Eastern Pondera- Including the following locations Brady and Conrad 223 AM MST Mon Nov 27 2017 ...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... The National Weather Service in Great Falls has issued a High Wind Warning, which is in effect from 7 AM this morning to 5 PM MST this afternoon. The High Wind Watch is no longer in effect. * Winds: West 15 to 30 mph with gusts up to 60 mph. * Timing: Periods of strong winds are possible today. * Impacts: Gusty winds will blow around unsecured objects. Power outages and property damage is possible. Listen to NOAA Weather Radio or your local media for the latest updates on this situation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph, or gusts of 58 mph or more, can lead to property damage. && $$ http://www.weather.gov/greatfalls
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Nov 25, 10:15 AM MST, 3 hours 37 minutes earlier.
Area forecast discussion, Nov 25, 10:15 AM MST, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1015 AM MST Sat Nov 25 2017 ...Aviation Section Updated... .UPDATE... Morning update has been published with only minor adjustments made to winds and cloud cover. On-going forecast is holding strong, and has a good grasp on temperatures warming into the upper 40s to mid 50s across the plains of North Central Montana due to downsloping winds. Did adjust winds up across North Central Montana from the on-going forecast for the remainder of the day, as the pressure gradient along the Rocky Mountain Front remains fairly strong this morning. One Chinook Arch across Glacier County early this morning has dissipated, however, a second one was beginning to form along the Rocky Mountain Front from Southern Teton County points north towards the Canadian border. This reforming Chinook Arch increases confidence that breeze winds will continue along the Rocky Mountain Front and onto the adjacent plains of North Central Montana through the day today. More widespread cloud cover is then expected to move into the region late this afternoon, as the upper level flow begins to moisten and turn more southwesterly. - Moldan && .SYNOPSIS... A persistent westerly flow aloft is expected over the region through Sunday. A few weak disturbances will introduce periods of cloud cover along with the return of mild afternoon temperatures. A cold front swings through Sunday night which will bring the potential for light rain and snow showers for central and southern areas into the day on Monday. Once this system departs Monday night, we return to near to slightly above normal temperatures through next week with the potential for gusty winds on Tuesday, as well as Thursday of next week with no major chances of rain or snow in the near future. && .AVIATION... Updated 1715z. VFR conditions are expected to persist through the 2518/2618 TAF period, however, mid-level clouds will begin to work in across the region from southwest to northeast through the late afternoon and through the evening hours. Scattered light rain/snow showers may accompany these mid-level clouds, but given the expected scattered nature I was not confident enough to introduce weather into any prevailing group for this TAF period. Winds will remain breezy along the Rocky Mountain Front and across the plains of North Central Montana, as well at the KEKS terminal. Some mountain wave induced turbulence is possible through the afternoon and evening hours, especially near the Rocky Mountain Front between the KGTF and KCTB terminals. - Moldan && .PREV DISCUSSION... /ISSUED 428 AM MST Sat Nov 25 2017/ Today through Monday...A persistent westerly flow continues along the northern periphery of a dominant western US ridge through the weekend. Along this flow, several weak disturbances will introduce periods of increased cloud cover. The first round being later this afternoon. We should start the day today with only a few mid to upper-level clouds. Some low-level clouds have persisted throughout the night across higher terrain of southern Beaverhead, Madison and Gallatin Counties. These low clouds should diminish by mid to late morning before more cloud cover builds in the afternoon hours. Afternoon temperatures on Saturday should range 10 to 15 degrees above average due to a breezy southwesterly downslope winds. Temperatures wont fall too far tonight area wide due to cloud cover remaining in place thanks to another quick moving disturbance passing through. Worthy to note, Precipitable water values in association with this disturbance ranges between 0.5" to 0.6", which may be just enough to squeeze out a light rain or snow shower across the area through the early morning hours with not much in the way of measurable QPF expected. By Sunday, the persistent westerly to southwesterly flow aloft will bring temperatures up to the lower to mid 60's across the Plains in response to continued southwesterly downslope winds. With the next slow moving system arriving along the Pacific Coastline, heights aloft begin to tightly pack yielding increasing H500 to H700 wind speeds late in the day on Sunday. Winds will begin to pick up areawide extending into Sunday night, more specifically along the Hi-Line where H700 wind speeds range between 60 to 65 kts. Since this appears to be a rather marginal set up for distinct strong winds like we've been seeing recently, the choice of doing any wind highlights will be further investigated by future shifts and held off for now. Gusty winds will extend into Monday as a cold front pushes east across the area early in the day, which will be followed by increasing precipitation along the Divide, which will eventually shift eastward across the area during the day. Latest prognostic model guidance continues to support the idea of the best coverage of precipitation to reside along the Divide, and across south-central and southwestern areas, more specifically along any higher terrain. Temperature profiles aloft support the onset of light rain showers early in the day on Monday before freezing levels drop thanks to colder air filtering in causing a change over to all snow. Projected snowfall totals at this time will remain on the light side and generally confided to higher terrain along the Divide, and across SW areas with no significant impacts expected at this time. KLG Monday night through Saturday...The aforementioned storm system quickly departs Monday night with clearing skies to follow. By Tuesday, gusty winds is expected to likely develop once again along NW portions of the Divide with a transitioning low-amplitude ridging pattern developing yielding mostly sunny skies areawide. Another quick moving system arrives during the day on Wednesday However, moisture looks to be very limited with this system given PW values ranging a low 0.10" to 0.15" areawide, any precipitation in association with the disturbance will be very light and generally located along the Divide, and across south central areas. We remain dry Thursday through Saturday with temperatures remaining near to slightly above normal. KLG && .PRELIMINARY POINT TEMPS/POPS... GTF 52 40 63 41 / 0 20 0 20 CTB 47 33 57 38 / 0 20 0 20 HLN 48 31 57 34 / 0 10 10 40 BZN 47 31 56 33 / 0 20 0 40 WEY 38 26 47 32 / 10 20 0 50 DLN 47 33 57 37 / 0 20 10 40 HVR 51 31 59 37 / 0 10 0 10 LWT 51 36 63 38 / 0 10 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && http://www.weather.gov/greatfalls
Nearby
High Wind Watches in Montana, 2017Every high wind watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.